Title: Norm behavior and zero distribution for orthogonal polynomials with nonsymmetric weights
Authors: Van Assche, Walter # ×
Issue Date: 1989
Publisher: Springer verlag
Series Title: Constructive approximation vol:5 issue:3 pages:329-345
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science